Convex and Discrete Geometry

[1] The Unified Discrete Surface Ricci flow

Min Zhang Stony Brook University Ren Guo Oregon State Univeristy Wei Zeng School of Computing and Information Sciences, Florida International University Feng Luo Rutgers University Shing Tung Yau Harvard University Xianfeng Gu Stony Brook Univerisity

Computational Geometry Differential Geometry Geometric Modeling and Processing Convex and Discrete Geometry mathscidoc:1612.01001

Distinguished Paper Award in 2017

Graphical Models/Geometric Modeling and Processing 2014, 76, (5), 321-339, 2014.9
[ Download ] [ 2016-12-02 01:19:10 uploaded by jacqueline ] [ 3271 downloads ] [ 1 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The Lp Loomis-Whitney inequality

Ai-Jun Li Henan Polytechnic University Qingzhong Huang Jiaxing University

Convex and Discrete Geometry mathscidoc:1703.40022

Advances in Applied Mathematics, 75, 94-115, 2016
[ Download ] [ 2017-03-04 09:11:58 uploaded by liaijun ] [ 1440 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A geometric view of optimal transportation and generative model

Na Lei Dalian University of Technology Kehua Su Wuhan University Li Cui Beijing Normal University Shing-Tung Yau Harvard University Xianfeng Gu Stony Brook University

Computational Geometry Convex and Discrete Geometry Machine Learning TBD mathscidoc:1905.09001

Computer Aided Geometric Design, 68, 1-21, 2019.1
[ Download ] [ 2019-05-04 22:18:06 uploaded by ranier ] [ 1418 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Geometric measures in the dual Brunn–Minkowski theory and their associated Minkowski problems

Yong Huang Hunan university Erwin Lutwak New York University Deane Yang New York University Gaoyong Zhang New York University

Analysis of PDEs Differential Geometry Convex and Discrete Geometry mathscidoc:1702.03003

Silver Award Paper in 2017

Acta Mathematica, 216, (2), 325–388, 2016.11
[ Download ] [ 2017-02-05 23:02:26 uploaded by YHuang ] [ 1335 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Optimal Sobolev norms and the Lp Minkowski problem

Erwin Lutwak New York University Deane Yang New York University Gaoyong Zhang New York University

Analysis of PDEs Convex and Discrete Geometry mathscidoc:1703.03002

International Mathematics Research Notices, 62987, 2006
[ Download ] [ 2017-03-02 06:38:57 uploaded by deaneyang ] [ 1297 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Dual Orlicz-Brunn-Minkowski theory

Baocheng Zhu Hubei University for Nationalities Jiazu Zhou Southwest University Wenxue Xu Southwest University

Convex and Discrete Geometry mathscidoc:1703.40040

[ Download ] [ 2017-03-22 01:24:20 uploaded by zhubaocheng ] [ 1257 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The Lp Minkowski problem for polytopes for p < 0

Guangxian Zhu

Convex and Discrete Geometry mathscidoc:1703.40019

[ Download ] [ 2017-03-02 21:42:00 uploaded by guangxian ] [ 1148 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Orlicz–John ellipsoids

Zou Du Wuhan University of Science and Technology Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:1702.40004

Advances in Mathematics, 265, (1), 132-168, 2014.8
[ Download ] [ 2017-02-28 12:48:36 uploaded by xiongge ] [ 1081 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The dual Loomis-Whitney inequality

Ai-Jun Li Henan Polytechnic University Qingzhong Huang Jiaxing University

Convex and Discrete Geometry mathscidoc:1703.40023

Bull. London Math. Soc., 48, 676–690, 2016
[ Download ] [ 2017-03-04 09:17:10 uploaded by liaijun ] [ 1065 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The Brunn-Minkowski-Firey theory. I. Mixed volumes and the Minkowski problem

Erwin Lutwak New York University

Convex and Discrete Geometry mathscidoc:1703.40015

Journal of Differential Geometry, 38, (1), 131–150, 1993
[ Download ] [ 2017-03-02 06:28:19 uploaded by lutwak ] [ 1035 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Inertial Proximal ADMM for Linearly Constrained Separable Convex Optimization

Caihua Chen Nanjing University Raymond H. Chan The Chinese University of Hong Kong Shiqian Ma The Chinese University of Hong Kong Junfeng Yang Nanjing University

Optimization and Control Convex and Discrete Geometry mathscidoc:1705.27001

Distinguished Paper Award in 2017

SIAM Journal on Imaging Sciences, 8, (4), 2239-2267, 2015
[ Download ] [ 2017-05-30 12:49:51 uploaded by yauawardadmin ] [ 972 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] The logarithmic Minkowski problem for polytopes

Guangxian Zhu

Convex and Discrete Geometry mathscidoc:1703.40013

[ Download ] [ 2017-03-02 06:09:09 uploaded by guangxian ] [ 888 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Dar's conjecture and the log-Brunn-Minkowski inequality

Dongmeng Xi Shanghai University Gangsong Leng Shanghai University

Convex and Discrete Geometry mathscidoc:1703.40037

Distinguished Paper Award in 2017

Journal of Differential Geometry, 103, 145-189, 2016
[ Download ] [ 2017-03-10 21:14:18 uploaded by xidongmeng ] [ 877 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Lp mixed geominimal surfacearea

Baocheng Zhu Hubei University for Nationalities Jiazu Zhou Southwest University Wenxue Xu Southwest University

Convex and Discrete Geometry mathscidoc:1703.09002

[ Download ] [ 2017-03-22 01:00:24 uploaded by zhubaocheng ] [ 865 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] The Orlicz Brunn-Minkowski inequality

Dongmeng Xi Shanghai University Hailin Jin Shanghai University Gangsong Leng Shanghai University

Convex and Discrete Geometry mathscidoc:1703.40035

Advances in Mathematics, 260, 350-374, 2014.5
[ Download ] [ 2017-03-10 21:04:36 uploaded by xidongmeng ] [ 777 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] On the discrete logarithmic Minkowski problem

Guangxian Zhu

Convex and Discrete Geometry mathscidoc:1703.40018

[ Download ] [ 2017-03-02 21:38:18 uploaded by guangxian ] [ 772 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] The logarithmic Minkowski problem

Károly J. Böröczky Alfréd Rényi Institute of Mathematics Erwin Lutwak New York University Deane Yang New York University Gaoyong Zhang New York University

Analysis of PDEs Differential Geometry Convex and Discrete Geometry mathscidoc:1702.03082

Journal of the American Mathematical Society, 26, (3), 831–852, 2013
[ Download ] [ 2017-02-28 04:45:36 uploaded by deaneyang ] [ 744 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Sharp affine L_p Sobolev inequalities

Erwin Lutwak Deane Yang Gaoyong Zhang

Convex and Discrete Geometry mathscidoc:1703.40005

[ Download ] [ 2017-03-02 04:10:35 uploaded by gaoyong_zhang ] [ 743 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] On some affine isoperimetric inequalities

Erwin Lutwak New York University

Convex and Discrete Geometry mathscidoc:1703.40014

Journal of Differential Geometry, 23, (1), 1–13, 1986
[ Download ] [ 2017-03-02 06:26:19 uploaded by lutwak ] [ 740 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Orlicz mixed quermassintegrals

Xiong Ge Tongji University Zou Du Wuhan University of Science and Technology

Convex and Discrete Geometry mathscidoc:1702.40008

SCIENCE CHINA MATHEMATICS, 57, (12), 2549–2562, 2014.12
[ Download ] [ 2017-02-28 13:05:26 uploaded by xiongge ] [ 719 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Isoperimetric inequalities for Lp geominimal surface area

Baocheng Zhu Hubei University for Nationalities Ni Li Hubei University for Nationalities Jiazu Zhou Southwest University

Convex and Discrete Geometry mathscidoc:1703.40038

[ Download ] [ 2017-03-22 01:12:08 uploaded by zhubaocheng ] [ 704 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Lp-Blaschke valuations

Jin Li Shanghai University Shufeng Yuan Shanghai University Gangsong Leng Shanghai University

Convex and Discrete Geometry mathscidoc:1703.40032

Trans. Amer. Math. Soc., 367, (5), 3161-3187, 2015
[ Download ] [ 2017-03-10 01:59:48 uploaded by jin1234 ] [ 701 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] The minimal Orlicz surface area

Zou Du Wuhan University of Science and Technology Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:1702.40009

Advances in Applied Mathematics, 61, (2), 25–45, 2014.8
[ Download ] [ 2017-02-28 13:09:22 uploaded by xiongge ] [ 672 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] L_p affine isoperimetric inequalities

Erwin Lutwak New York University Deane Yang New York University Gaoyong Zhang New York University

Convex and Discrete Geometry mathscidoc:1703.40002

[ Download ] [ 2017-03-02 04:04:51 uploaded by gaoyong_zhang ] [ 668 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] The Lp Minkowski problem for polytopes

Guangxian Zhu

Convex and Discrete Geometry mathscidoc:1703.40012

[ Download ] [ 2017-03-02 06:01:45 uploaded by guangxian ] [ 664 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved